# SDR P7UR20130920001

- Difficulty date: September 20, 2013
- Submitted: September 20, 2013
- Operation: General aviation
- Filed by: PATS Aircraft, LLC, repair station P7UR116O
- Aircraft: N454BJ
- Make and model: Boeing 737-800
- Aircraft serial: 41706
- Aircraft time: 15 hours, 9 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable Assy
- Part number: BACC2C4C06877FG
- Condition: Damaged
- Location: Mlg
- Part time: 15 hours, 9 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR CONTROL CABLE LOCATED AT BS 500E, LBL 45 WL 205 WAS NOT RESTING ON PULLEY BUT RESTING IN BETWEEN THE PULLEY AND PULLEY BRACKET.  CABLE APPEARS TO HAVE "SLIGHT FLAT SPOT" WEAR AND PULLEY BRACKET APPEARS TO HAVE SLIGHT WEAR FROM WHERE THE CABLE WAS MAKING CONTACT.
